MAUDE Adverse Event Report: CORDIS US CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534660T
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 6f tl im 100cm infiniti diagnostic catheter was found to have loose shards in an unopened package.There was no reported patient injury.Two images were provided for review.Blue polymer flakes can be seen within the packaging, and they appear to originate from the strain relief.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, a 6f tl im 100cm infiniti diagnostic catheter was found to have loose shards in an unopened package.There was no reported patient injury.The device was not opened or used on the patient.Two images were provided for review.Blue polymer flakes can be seen within the packaging, and they appear to originate from the strain relief.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device was not returned for evaluation.Two photos were attached to event (b)(4) and to the picture analysis task and show an infiniti dx catheter from lot 18356356, ref (b)(4).Visual review of the images identified evidence of degradation at the strain relief, with blue flakes observed on the inside of the pouch.No other anomalies, damage, or notable findings were observed in the images, and no additional concerns were identified based on the available photographic evidence.A product history record (phr) review of lot 18356356 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿strain relief ¿ degradation¿ was seen during the photo analysis.Based on the available information, the specific cause of the degradation could not be determined.Potential contributing factors include storage or handling conditions within the reporting facility or factors associated with the manufacturing process of the unit.Users are trained to inspect products for signs of damage prior to and during use, and any product showing damage is not to be used.The product labeling includes information for safety intended to make users aware of such risks.According to the instructions for use (ifu), ¿store in a cool, dark, dry place.Do not use if package is open or damaged.Do not expose to organic solvents.¿ while this guidance mitigates risks associated with storage, it does not eliminate the potential for degradation.Because a potential link to the manufacturing process could not be excluded, an investigation has been initiated to further evaluate potential contributing factors and implement further actions as appropriate.No additional actions will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23507331
Report Number9616099-2025-01796
Device Sequence Number21081052
Product Code DQO
UDI-Device Identifier10705032014441
UDI-Public(01)10705032014441(17)270731(10)18356356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number534660T
Device Lot Number18356356
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/09/2025
Supplement Report FDA Received Date12/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown